Marmo, Giuseppe (2009) Superposition rule and entanglement in diagonal and probability representations of density states. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Superposition rule and entanglement in diagonal and probability representations of density states
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Autor/s: V.I. Man'ko, G. Marmo, ECG. Sudarshan
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Identification Number: 10.1088/0031-8949/2009/T135/014035
Journal or Publication Title: PHYSICA SCRIPTA
Date: 2009
Volume: T135
Page Range: pp. 219-223
Number of Pages: 0
Identification Number: 10.1088/0031-8949/2009/T135/014035
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7529

Actions (login required)

View Item View Item